# SDR MASA200602202

- Difficulty date: August 30, 2006
- Submitted: September 1, 2006
- Operation: Air carrier
- Aircraft: N921FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15021
- Aircraft time: 6,317 hours, 4,637 cycles
- System (JASC): 2760 · Drag Control System
- Part: Spoiler Sys
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 5039 CLT - GLD NOT ARMED CAUTION ON FINAL.  MX PERFORMED OPERATIONAL CHECKS OF SPOILER SYSTEM.  NO DEFECTS NOTED.
